Is there anyone out there who has been on the 5-HTP and had a bad reaction to it? I've tried it twice now and both time have had bad reactions. This second time the reaction was much worse than the first time.
It caused me to have severe headaches (this time migraines), increased anxiety and depression. I searched on Google and found that it is dangerous to take this "enzyme" if one takes antidepressants of which I am on a small dosage of. I think the diet counselors at the centers need to be better informed before insisting that one take something merely because their testing showed they are low in it. The reason mine was low per my MD is that I am taking the antidepressant.
This 5-HTP can lead to even more serious reactions. Please everyone, research these products before going on them, to make sure they are right for you. For now on, if I stay in the program, I am saying to any new product, "I will research it first and check with my MD before purchasing and using it."
Happy weight loss to all!